Whole Body Pain From Cipro Toxicity

by Sarah
(Ireland)

I came across this in page five of the Google search on "Side effects from antibiotics". Of course this warning would not come up on the first page.


At the moment in am in limbo. It hurts to stand for long periods, I can walk but it usually ends up that I am in a lot of pain if I over-do it.

I took Cipro for 4 or 5 days and didn't finish the pack because I felt so unwell. I had extreme tightness in my calves along with the usual antibiotic side effects didn't think much of it. I was warned that "in old people" tendons can be affected and if this happens to stop taking the medication. Two days after I stopped the pain became more intense and I could barely stand up. I started to get more and more symptoms over the next few weeks.

I had burning and tingling all over, extreme weakness, dizziness, body-wide pain to the core, headaches, feeling detached from reality, memory loss, vision problems, tinnitus, irritability, anxiety, bordering on psychosis. I Could not move from the bed at one point. Was frozen in pain some nights. Extreme fear of death, and went to the hospital two or 3 times, once in an ambulance.


WHAT'S THE SOLUTION TO
THE TOXIC EFFECTS OF CIPRO?
CLICK HERE TO FIND OUT


I think I was given one steroid tablet at some point before I knew not to take them, antihistamines and painkillers. Since then I have not touched a pharmaceutical drug. I stopped taking my contraceptive pill- also a product from Bayer pharmaceuticals, I'm off my steroid inhaler and take Ventolin only if needed. I quit smoking so I find I don't need these at all really anymore, so far.

The whole food allergy thing that goes with this is really upsetting as well as I love my food. I haven't had caffeine since this happened, staying away from gluten, processed foods, conventional meat, sugar etc..

I'm afraid to ingest anything that may harm me, cannot tolerate alcohol. I have some dark choc as a treat. Have a phobia of food, chemicals in any product..shampoo, detergent. I really want to just be able to live a relatively normal life. I am due to go back to college in two weeks. I have just turned 30. This all happened from a kidney infection on Oct 31st, I hope and pray it will go away and I can survive this absolute crime on someone's body and soul. I pray for all those who have been affected by this. My heart goes out to you all.

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Quinolone Antibiotics and Levaquin Tendonitis.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video